# SDR YENA2019041620196

- Difficulty date: April 12, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N805JB
- Make and model: Airbus A320-232
- Aircraft serial: 5148
- Aircraft time: 30,031 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 115851
- Condition: Failed
- Location: 13wl
- Part time: 30,031 hours, 9,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 225, EMER. LIGHT TEST FAILED; REMOVED AND REPLACED BATTERIES AT 12WL AND 13WL BITE AND OPS TEST OK IAW AMM 33-51-38.
